Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Hearing Loss (conductive) and Nerve Damage
Jan 17, 2000

Diagnosed HiV + 8 yrs ago. On Combivir alone. T-cell & viral good--undetectable for 3 yrs now. PROBLEM: Neuropathy in right leg for 2 yrs. NOW, I have Conductive hearing loss. An ABR (neurotransmitter test) shows no tumors. ENT Doc is stumped. Doc found no info in Med books on wether it's related to Combivir and/or HiV. Any info? Any cases?

Response from Dr. Feinberg

I know of no connection between Combivir (AZT+3TC) and the problems you are experiencing. One-sided neuropathy and conductive hearing loss are probably due to something besides HIV or treatment for HIV. I suggest you consult a neurologist.


Previous
Combivir and Nerve Problems
Next
NEUROPATHY ONSET

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement